# SDR SIMA20190526005

- Difficulty date: May 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,896 hours, 38,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED AT NUT PLATE HOLE. C/A-REMOVED AND REPLACED CARGO DOOR SILL IAW SRM 51-40-02 AND SRM 51-20-03.
